Full paper in PDF:
$%R. A. Hidalgo, A4, A5, S4, and S5 of Schottky type, Rev. Mat. Complut. 15 (2002), no. 1, 11–29.%$
Let be a group of conformal automorphisms of a closed Riemann surface , isomorphic to either of the alternating groups or or the symmetric groups or . We provide necessary and sufficient conditions for the existence of a Schottky uniformization of for which lifts. In particular, together with the previous works in R. A. Hidalgo (1994, 1999), we exhaust the list of finite groups of Möbius transformations of Schottky type.
2000 Mathematics Subject Classification: 30F10.